# SDR S2YA02045

- Difficulty date: November 13, 2002
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N79SK
- Make and model: Beech 1900D
- Aircraft serial: UE79
- Engine: Pwa PT6*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066030620000
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF OF FLIGHT 1026 MKE-CVG THE CAPTAINS ALTIMETER FLAGGED AND THE ALTITUDE SELECT WENT BLANK.  THE CREW CYCLE THE CIRCUIT BREAKER BUT THE PROBLEM REMAINED.  THE CREW MADE AN AIR-TURN-BACK TO MKE.  MAINTENANCE RETURNED THE AIRCRAFT TO SERVICE WITH NO FURTHER DEFECTS.
